EPIC VIDEO: Overdosed Man In Lakewood Revived With Narcan, Starts Dancing

A bizarre situation unfolded at the New Jersey Transit station in Lakewood on Wednesday night, when emergency personnel were called to help a man who had overdosed on illicit drugs.

But that’s not the bizarre part of it.

After being administered Narcan, the man promptly got up and began dancing! Maybe he was just excited to be alive.

- Advertisement -

LEAVE A REPLY

Please enter your comment!
Please enter your name here

Most Popular

Mobile MVC Coming To Jackson July 2 [LINK TO REGISTER]

The New Jersey Mobile MVC will be stationed outside...

Brookwood 4 Park To Receive Major Upgrades, Including New Play Structures, Shaded Seating Area

Woodlane Park in Jackson's Brookwood 4 development is set...

Torah Perspectives: A Yid’s Response to the Challenge of Antisemitism Today [VIDEO]

Agudath Israel of America has introduced a compelling new...

MAILBAG: Following Daas Torah Doesn’t Mean Putting Lives In Danger Is Acceptable

To the people of Lakewood, We can do better! Our...